# SDR ASAA2024051949676

- Difficulty date: May 19, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 70,389 hours, 36,721 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN LIGHT COVER @ L1 NEXT TO FA JUMPSEAT BROKEN.  GROUNDED - YES. REMOVED AND REPLACED EXIT SIGN LIGHT COVER @ L1 NEXT TO JUMPSEAT WITH REF TO AMM 33-51-01.
